# SDR FDEA201012074610

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH DENT AT BS 1701 TO BS 1720, AT STR 20R.  DENT REPAIRED IAW EA F-5330-142379.  (FUSELAGE SKIN DENT AT S-20R LAP JOINT BETWEEN BS 1701 AND BS 1720).  REPAIR IS CLASSIFIED AS MAJOR.
